ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Об SU(2)-WZWN-модели на многообразиях с границей

Оганян, В. Р. (2000) Об SU(2)-WZWN-модели на многообразиях с границей. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 35 (5). pp. 232-236. ISSN 0002-3035

[img]
Preview
PDF
Download (639Kb) | Preview
    Item Type: Article
    Additional Information: Եզր ունեցող բազմաձևությունների վրա SU(2)-WZWN-մոդելի մասին։ On the SU(2)-WZWN-model on manifolds with boundary.
    Uncontrolled Keywords: Օհանյան Վ. Ռ., Ohanyan V. R.
    Subjects: Q Science > QC Physics
    Q Science > QC Physics > General
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 23 May 2012 10:21
    Last Modified: 13 Mar 2014 14:05
    URI: http://physics.asj-oa.am/id/eprint/714

    Actions (login required)

    View Item